MAUDE Adverse Event Report: MITG GALWAY INVOS; OXIMETER, TISSUE SATURATION

MITG GALWAY INVOS; OXIMETER, TISSUE SATURATION
Model Number 5100C-US
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Skin Irritation (2076); Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, an infant patient received pressure injuries on the skin from the sensors.No further information is available at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MITG GALWAY
new mervue industrial park
galway
MDR Report Key7720757
Report Number2936999-2018-00452
Device Sequence Number600910
Product Code MUD
UDI-Device Identifier10884521211193
UDI-Public10884521211193
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100C-US
Device Catalogue Number5100C-US
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;